# SDR CALA2023040300992

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 102,516 hours, 13,452 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 154626
- Condition: Failed
- Location: L3 M33400
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019  DR L3 EMER LIGHT BATTERY M33400 CAPACITY CHECK FAIL. TRANSFER REF. NON-ROUTINE HX NRC WO.1582476 AND ORIGINATED BY EMP V898181. DR L3 EMER LIGHT BATTERY M33400 REPLACED AND TESTED NORMAL AS PER AMM33-51-06. WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V896958. IDT INSPECTED OKAY BY HX209496. ADD EMP:V898173
